American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03F60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Vasco Brattka, Joseph S. Miller and André Nies. Randomness and differentiability. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jeremy Avigad, Philipp Gerhardy and Henry Towsner. Local stability of ergodic averages. Trans. Amer. Math. Soc. 362 (2010) 261-288. MR 2550151.
Abstract, references, and article information   
View Article: PDF

[3] Jeremy Clark. A constructive Schwarz reflection principle. Trans. Amer. Math. Soc. 355 (2003) 4569-4579. MR 1990762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marian Boykan Pour-El and Ian Richards. Computability and noncomputability in classical analysis . Trans. Amer. Math. Soc. 275 (1983) 539-560. MR 682717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1